Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what are my chances? adult content

I recently switched from an IUD to the pill.
The day I had my IUD removed, I started the pill as I was no sure when to expect a period cause I did not have one with the IUD.

I'm 4 days away from my placebos.

I'm on a 3-day course of antibiotics.

I've had breakthrough bleeding twice while on the pill...

I had sex twice...with a condom but started off without one for literally like 1-2 minutes...just penetration and then he put a condom on so there's no chance he ejaculated...but there's always pre-cum.

What are my chances? low right?

I mean...the IUD made my uterine lining weak and had a low dose of hormones...my body is still adjusting from the removal so i've been bleeding heavily off and on...and i haven't missed a pill granted for the past three days i've been taking an antibiotic but antibiotics are not 100% proven to effect the efficacy of birth control...

so what do you think ladies? I probably shouldn't worry about pregnancy too much? right? and obviously we'll be even more careful next time...so spare me the use condoms always talk.

Answer Question
 
Anonymous

Asked by Anonymous at 11:00 PM on Nov. 25, 2010 in Health

Answers (6)
  • Is say your body is just wacking out on you from the BC switch but kerp in mind the pill isn't effective right away like the iud is so there is always a chance
    Ctink8189

    Answer by Ctink8189 at 11:02 PM on Nov. 25, 2010

  • "antibiotics are not 100% proven to effect the efficacy of birth control."

    I don't know who told you that, but yes, they can and do effect your birth control. It wouldn't have effected your IUD, but it does effect the Pill. Your chances are slim of getting pregnant, but its still possible.
    brandyj

    Answer by brandyj at 11:24 PM on Nov. 25, 2010

  • i agree with brandy....my sil was taking bc and antibiotcis and then here came my niece!
    josiesmommy00

    Answer by josiesmommy00 at 11:33 PM on Nov. 25, 2010

  • i would say there is a chance... test if you have any symptoms.
    asil

    Answer by asil at 11:39 PM on Nov. 25, 2010

  • The chance is there, but it's relatively low. Be more careful in the future.
    People conceive right away after their IUD is removed (myself included), so don't count on any protection from it if it's not in you. Antibiotics, as you likely know, lower the efficacy of BCP, so using the condoms FROM THE FIRST PENETRATION is important. If yu don't want to get pregnant, then you need to be more careful next time.
    musicpisces

    Answer by musicpisces at 12:53 AM on Nov. 26, 2010

  • Always a chance, but it seems like it would be low. And antibiotics can and DO affect birth control. If something isn't 100% proven, it can still be 99% proven, true? All three of my nieces were "birth control" babies while their mom was taking an antibiotic. That, proves it without a doubt to me.
    mainemusicmaker

    Answer by mainemusicmaker at 7:01 AM on Nov. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN